Repositório Digital

A- A A+

Julia sets are uniformly perfect

.

Julia sets are uniformly perfect

Mostrar registro completo

Estatísticas

Título Julia sets are uniformly perfect
Autor Mane, Ricardo
Rocha, Luiz Fernando Carvalho da
Abstract We prove that Julia sets are uniformly perfect in the sense of Pommerenke (Arch. Math. 32 (1979), 192-199). This implies that their linear density of logarithmic capacity is strictly positive, thus implying that Julia sets are regular in the sense of Dirichlet. Using this we obtain a formula for the entropy of invariant harmonic measures on Julia sets. As a corollary we give a very short proof of Lopes converse to Brolin's theorem.
Contido em Proceedings of the American Mathematical Society. Providence, RI. Vol. 116, no. 1 (sept. 1992), p. 251-257.
Assunto Conjuntos de julia
Entropia : Medidas harmonicas
Teoria ergódica
Origem Estrangeiro
Tipo Artigo de periódico
URI http://hdl.handle.net/10183/27484
Arquivos Descrição Formato
000054805.pdf (147.3Kb) Texto completo Adobe PDF Visualizar/abrir

Este item está licenciado na Creative Commons License

Este item aparece na(s) seguinte(s) coleção(ões)


Mostrar registro completo

Percorrer



  • O autor é titular dos direitos autorais dos documentos disponíveis neste repositório e é vedada, nos termos da lei, a comercialização de qualquer espécie sem sua autorização prévia.
    Projeto gráfico elaborado pelo Caixola - Clube de Criação Fabico/UFRGS Powered by DSpace software, Version 1.8.1.